Publications

Theses:

 

  1. Homogene kompakte Räume, Master's thesis, FU Berlin (1995)

  2. On sigma-filtered Boolean algebras, Ph.D. thesis, FU Berlin (2000)

  3. Convex geometry, continuous Ramsey theory, and ideals generated by graphs of functions, a survey of the articles reviewed for my Habilitation, FU Berlin (2005)

 

Refereed articles (original research):

  1. On the weak Freese-Nation property of P(omega), coauthors: Sakae Fuchino and Lajos Soukup, Archive for Mathematical Logic 40 (2001), no. 6, 425-435

  2. On the weak Freese-Nation property of complete Boolean algebras, coauthors: Sakae Fuchino, Saharon Shelah, and Lajos Soukup, Annals of Pure and Applied Logic 110 (2001), no. 1-3, 80-105

  3. On tightly kappa-filtered Boolean algebras, Algebra Universalis 47 (2002), 69-93

  4. Convex decompositions in the plane and continuous pair colorings of the irrationals, coauthors: Menachem Kojman, Wieslaw Kubis, and Rene Schipperus, Israel J. Math. 131 (2002), 285-317

  5. Convexity numbers of closed subsets in R^n, coauthor: Menachem Kojman, Proc. Am. Math. Soc. 130, No. 10 (2002), 2871-2881

  6. Some notes concerning the homogeneity of Boolean algebras and Boolean spaces, coauthor: Saharon Shelah, Topology and its Applications 133 (2003), 241-253

  7. Covering R^{n+1} by graphs of n-ary functions and long linear orderings of Turing degrees, coauthor: Uri Abraham, Proc. Am. Math. Soc. 132, No. 11 (2004), 3367-3377

  8. Some combinatorial principles defined in terms of elementary submodels (formerly "Remarks on a paper of Juhasz and Kunen"), coauthor: Sakae Fuchino, Fund. Math. 181 (2004), 233-255

  9. A note on minimal dynamical systems, Acta Univ. Carol., Math. Phys. 45, No.2 (2004), 35-43

  10. Continuous Ramsey theory on Polish spaces and covering the plane by functions, coauthors: Martin Goldstern, Menachem Kojman, Journal of Mathematical Logic, Vol. 4, No. 2 (2004), 109-145

  11. More convexity numbers of closed sets in R^n, Proc. Am. Math. Soc. 133 (2005), 1307-1315

  12. A dual open coloring axiom, Annals of Pure and Applied Logic 140 (2006), 40-51

  13. The coinitiality of a compact space, Topology Proceedings 30 No. 1 (2006), 237-250

  14. Injective and projective T-Boolean algebras, coauthors: Richard N. Ball and James N. Hagler, Journal of Pure and Applied Algebra, Volume 209, Issue 1 (2007), 1-36

  15. Metric Baumgartner theorems and universality, coauthor: Menachem Kojman, Math. Res. Lett. 14 (2007), no. 2, 215-226. A false statement about universal separable linear orders is corrected in my note Separable linear orders and universality

  16. Functions for which all points are a local minimum or maximum, coauthors: Ehrhard Behrends, Tomasz Natkaniec, Real Analysis Exchange, Vol. 33(2) (2007/2008), 1-4

  17. Potential continuity of colorings, Archive for Mathematical Logic 47 (2008), No. 6, 567-578

  18. The number of openly generated Boolean algebras, coauthor: Saharon Shelah, Journal of Symbolic Logic 73 (2008), 151-164

  19. Low distortion embeddings of infinite metric spaces, Ann. Pure Appl. Logic 157 (2009), no. 2-3, 148-160

  20. An upper bound for the cellularity of the phase space of a minimal dynamical system, Topology Proc. 36 (2010), 393-398. This is an updated version in which a gap that was found by David Milovich has been filled.

  21. The coinitialities of Efimov spaces, Set Theory and its Applications, Babinkostova et al., Editors, Contemporary Mathematics 533 (2011), 259-265

  22. Weak Borel chromatic numbers, Mathematical Logic Quarterly, Volume 57, Issue 1 (2011), 5-13

  23. Symmetrized induced Ramsey theorems, coauthor: Menachem Kojman, Graphs and Combinatorics, Volume 27, Issue 6 (2011), 851-864

  24. Basis theorems for continuous n-colorings, coauthor: Stefanie Frick, Journal of Combinatorial Theory, Series A, Volume 118, Issue 4 (2011), 1334-1349

  25. How to drive our families mad, coauthors: Sakae Fuchino, Lajos Soukup, to appear in Archive for Mathematical Logic

  26. 2-dimensional convexity numbers and P_4-free graphs, to appear in Canadian Mathematical Bulletin

  27. Clopen graphs, Fundamenta Mathematicae 220, No. 2 (2013), 155-189

 

Refereed survey papers:

  1. Applications of elementary submodels in general topology, in Foundations of the Formal Sciences I, Humboldt Universität zu Berlin, May 7-9, 1999, eds. Benedikt Löwe and Florian Rudolph, Synthese Volume 133 Nos. 1-2, October/November 2002, 31-41

  2. On Sacks Forcing and the Sacks Property, coauthor: Sandra Quickert, Foundations of the Formal Sciences III (B. Löwe, B. Piwinger, T. Räsch eds.), Complexity in Mathematics and Computer Science, Papers of a Conference in Vienna, September 21-24, 2001, Kluwer Academic Publishers, Dordrecht 2004 [Trends in Logic]

 

Preprints, recent submissions, and non-refereed papers:

  1. Almost disjoint families on large underlying sets, coauthors: Sakae Fuchino, Lajos Soukup, RIMS Kokyuroku, No.1530 (2007), 5-16

  2. Functions with many local extrema, RIMS Kokyuroku, No. 1619 (2008), 43-47

  3. Almost disjoint and independent families, RIMS Kokyuroku, No. 1790, 1-9 (2012)

  4. The shift on P(omega)/fin, preprint

Notes and papers that are not meant to be published in a journal:

  1. Analytic determinacy and sharps, Preprint Nr. A-05-2002, FB Mathematik und Informatik, Serie A: Mathematik.

  2. Incomplete metric spaces and Banach's fixed point theorem, preprint. This article has been superceded by [M. Elekes, On a converse to Banach's Fixed Point Theorem, Proc. Amer. Math. Soc. 137 (2009), no. 9, 3139-3146].

  3. Negative induced Ramsey theorems

  4. Convex open sets in n-dimensional space

  5. Separable linear orders and universality